# SDR ABXA9900268

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Part number: 39208192
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP CARRIAGE OSCILLATING ROLLER SUPPORT CRACKED.  REPLACED SUPPORT IAW DC9 OHM 27-50-7.
